Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 192, NWS Cleveland, OH

November 17, 2013Hancock County, Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Nov 17, 2013, 5:01 PM EST for Hancock County, Lucas County, Wood County, Ohio. It was in force for 59 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 5:01 PM EST (22:01 UTC)
Expired
Nov 17, 2013, 6:00 PM EST
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Hancock County, OH, Lucas County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 132 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 5:25 PM ESTTSTM WND DMG6 Sw Sylvania, OHWALL AND ROOF BLOWN DOWN.
Nov 17, 5:25 PM ESTTSTM WND GST 64Haskins, OH
Nov 17, 5:27 PM ESTTSTM WND GST 53Findlay, OH
Nov 17, 5:30 PM ESTTSTM WND DMGSylvania, OH24 INCH DIAMETER TREES UPROOTED.
Nov 17, 5:32 PM ESTTSTM WND GST 85Bowling Green, OH
Nov 17, 5:35 PM ESTTSTM WND DMGPerrysburg, OH795 OREGON RD...ROOF OFF A HOUSE AND LOSS OF POWER.
Nov 17, 5:35 PM ESTTSTM WND DMGPerrysburg, OHROOF OFF A HOUSE AND LOSS OF POWER ON OREGON RD.
Nov 17, 5:35 PM ESTTORNADOJerry City, OHA CONFIRMED EF-1 TORNADO CAUSED DAMAGE TO HOMES
Nov 17, 5:35 PM ESTTORNADOPerrysburg, OHA CONFIRMED EF-2 TORNADO TOUCHED DOWN NEAR OREGON ROAD AND ROUTE 795 IN PERRYSBURG. SOME BUILDINGS WERE DAMAGED.
Nov 17, 5:36 PM ESTTSTM WND DMG2 Ese Perrysburg, OHMANY TREES DOWN. DAMAGE TO TRAILERS IN FRIENDLY VILLAGE TRAILER COURT.
Nov 17, 5:43 PM ESTTORNADOOregon, OHA CONFIRMED EF-2 TORNADO TRACKED FROM PERRYSBURG TO OREGON WHERE SEVERAL HOMES WERE DESTROYED.
Nov 17, 5:50 PM ESTTSTM WND DMG1 E Oregon, OHONE ROOF BLOWN OFF A HOME WITH DAMAGE TO SEVERAL GARAGES ON LALLENDORF RD.
Nov 17, 5:50 PM ESTTSTM WND GST 65Oregon, OH
Nov 17, 5:55 PM ESTTSTM WND DMGOregon, OHDRIVE-IN MOVIE SCREEN BLOWN DOWN.
Nov 17, 6:00 PM ESTTSTM WND DMGWayne, OH2 BASKETBALL HOOPS BENT IN HALF, CINDER BLOCKS IN POOL, FENCE DAMAGED, CAMPER MOVED SEVERAL FEET, SHED BLOWN TO NEXT STREET.
Nov 17, 6:04 PM ESTTSTM WND GST 62Findlay, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 4:25 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS51 KCLE 172201
SVRCLE
OHC063-095-173-172300-
/O.NEW.KCLE.SV.W.0192.131117T2201Z-131117T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST OHIO
  LUCAS COUNTY IN NORTHWEST OHIO
  WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 600 PM EST

* AT 455 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 20 MILES WEST OF WHITEHOUSE TO 29 MILES WEST OF 
  RAWSON...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CUSTAR...
  WATERVILLE...
  SYLVANIA...
  TOLEDO...
  BOWLING GREEN...
  FINDLAY...
  WHITEHOUSE...
  WESTON...
  WESTON...
  MCCOMB...
  HOLLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. TORNADOES COULD DEVELOP
WITH LITTLE TO NO ADVANCE WARNING.

&&

LAT...LON 4171 8389 4174 8345 4172 8341 4170 8342
      4169 8337 4172 8334 4163 8318 4175 8310
      4174 8309 4162 8316 4162 8341 4099 8342
      4099 8346 4091 8348 4090 8352 4082 8351
      4081 8388
TIME...MOT...LOC 2159Z 262DEG 53KT 4160 8409 4087 8425

$$

LAPLANTE
1 follow-up statement
376 
WWUS51 KCLE 172231
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
531 PM EST SUN NOV 17 2013

OHC063-095-173-172300-
/O.CON.KCLE.SV.W.0192.000000T0000Z-131117T2300Z/
HANCOCK OH-WOOD OH-LUCAS OH-
531 PM EST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR LUCAS...WOOD AND HANCOCK COUNTIES...

AT 521 PM EST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SHOWERS 
AND THUNDERSTORMS WITH DAMAGING WINDS IN EXCESS OF 60 MPH.  

AT 518 PM A WALL AND ROOF OF A BARN WERE DAMAGED IN SPENCER TOWNSHIP 
IN LUCAS COUNTY. 

THE STORMS WERE MOVING EAST AT 60 MPH ACROSS LUCAS...WOOD AND 
ENTERING HANCOCK COUNTY

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MOUNT
BLANCHARD...BLOOMDALE...WEST MILLGROVE...WAYNE...VANLUE AND
RISINGSUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR NORTHERN OHIO.

TAKE SHELTER INDOORS FROM THESE STORMS. THE SAFEST PLACE IN IN THE 
BASEMENT OR INTERIOR LOWER LEVEL OF THE STRUCTURE.
&&

LAT...LON 4171 8389 4174 8345 4172 8341 4170 8342
      4169 8337 4172 8334 4163 8318 4175 8310
      4174 8309 4162 8316 4162 8341 4099 8342
      4099 8346 4091 8348 4090 8352 4082 8351
      4081 8388
TIME...MOT...LOC 2228Z 262DEG 53KT 4166 8352 4093 8369

$$

KING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 4:32 PM EST, 29 minutes earlier.

Area forecast discussion, Nov 17, 4:32 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EST SUN NOV 17 2013

.SYNOPSIS...
STRONG LOW PRESSURE TRACKING ACROSS THE GREAT LAKES WILL PUSH A
STRONG COLD FRONT ACROSS THE AREA THIS EVENING. HIGH PRESSURE FROM
THE PLAINS STATES WILL CROSS THE AREA BY TUESDAY NIGHT AND MOVE OFF
THE EAST COAST BY WEDNESDAY NIGHT. THE NEXT COLD FRONT WILL MOVE IN
ON THURSDAY AND THERE WILL LIKELY BE A WAVE OF LOW PRESSURE DEVELOP
ON THE FRONT.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED TO ADDED TORNADO WATCH TO THE OHIO PORTION OF THE FORECAST
AREA. MORE THEN LIKELY A WATCH WILL BE NEEDED FOR NW PA IT IS
POSSIBLE THAT IT COULD BE A SEVERE THUNDERSTORM WATCH. NO CHANGES
TO THE WORDING.

DANGEROUS SITUATION WITH 90-100 KT 500 MB WEST JET SLIDING IN
OVER TOP OF THE 65 KNOT LOW LEVEL SOUTH JET. PLENTY OF BULK SHEAR
AND 1 KM SHEAR 30-80 KNOTS. THE DRY SLOT IN THE LOWER LAYERS WILL
BE FILLING IN WITH DEEPER MOISTURE FROM THE SOUTHWEST TO LOWER THE
LCL. DECENT COOLING ALOFT. THE CAPE IS NOT VERY HIGH...GENERALLY
UNDER 500 J/KG...BUT IT IS NOT ALL THAT MUCH HIGHER TO THE WEST
AND IT IS OBVIOUSLY ENOUGH GIVEN THE TERRIFIC DYNAMICS. THE BROKEN
LINE OF SUPER CELLS TO THE WEST WILL MOVE EAST
STEADILY...EVENTUALLY PICKING UP SPEED. THE THINKING IS THAT THE
ACTIVITY WILL MERGE INTO A SQUALL LINE WITH WIDESPREAD DAMAGING
WINDS. THIS MAY BE MOST LIKELY BY THE TIME IT REACHES I-71. IN THE
MEANTIME...SPC TELLS US THE TORNADO WATCH WILL BE OUT BY 2130Z AND
PROBABLY GET THE ENTIRE FORECAST AREA. IT IS WORTH EMPHASIZING
THIS EVENING THAT PEOPLE SHOULD NOT WAIT FOR VISUAL OR AUDIO
CONFIRMATION OF A WARNING/EVENT. IF A WARNING IS ISSUED THEY
SHOULD TAKE SHELTER IMMEDIATELY.

TIMED THE LINE THROUGH FAIRLY QUICKLY EARLY TONIGHT...EXITING NW
PA BY 11 PM. DRYING OUT AFTERWARD BUT THE ISALLOBARIC PRESSURE
RISES ARE IMPRESSIVE. NOT GREAT COLD ADVECTION BUT ENOUGH FOR THE
WIND ADVISORY OVERNIGHT. IN FACT...WILL START THE WIND ADVISORY
FOR NW OHIO WITH THE AFTERNOON ISSUANCE...NO NEED TO WAIT.

WARM TO START...LOWS IN THE LOWER 40S LATE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
DRY SOUTHWEST FLOW TO START ON MONDAY. IT WILL STILL BE WINDY AND
NOT SURE WE WILL NOT NEED TO EXTEND THE WIND ADVISORY...ESPECIALLY
FOR NORTHERN OHIO NEAR THE LAKE ERIE LAKE SHORE AND ALL OF NORTHWEST
PA. EVENTUALLY GETS COLD ENOUGH ALOFT FOR LAKE EFFECT AND WINDS SHIFT
ONSHORE IN THE AFTERNOON. SHOWERS SHOULD DEVELOP ALONG THE EAST
LAKESHORE AND COME ONSHORE IN THE LATE AFTERNOON/EARLY EVENING.
PROBABLY ALL RAIN TO START AS THE BOUNDARY LAYER REMAINS RATHER
MILD...THEN CHANGING TO SNOW MONDAY NIGHT. AN INCH OR TWO OR THREE
OF SNOW IS POSSIBLE IN THE SNOWBELT IF THE BANDS ARE
PERSISTENT...MOST LIKELY ACROSS INLAND NW PA.

HIGH PRESSURE BUILDS IN ON TUESDAY. ANY REMAINING LAKE EFFECT
ACTIVITY WILL TAPER OFF IN THE MORNING.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE NEXT COLD FRONT WILL BE MOVING INTO THE CENTRAL LAKES ON
THURSDAY AND SHOULD MOVE ACROSS THE REGION ON FRIDAY. EXPECT SHOWERS
TO MOVE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. THERE SHOULD BE
ENOUGH COLD AIR INTO THE REGION BY FRIDAY NIGHT TO CHANGE OVER TO
SNOW THEN PERSISTING INTO SATURDAY. THE SNOW WILL MAINLY BE IN THE
SNOWBELT SATURDAY INTO SATURDAY NIGHT.

THURSDAY WILL BE THE WARMEST DAY OF THE EXTENDED WITH HIGHS IN THE
UPPER 40S TO NEAR 50. COOLER BY SATURDAY WITH HIGHS IN THE 30S.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
SOUTHERLY WINDS WILL INCREASE THROUGH THE AFTERNOON WITH GUSTS TO
35 KNOTS COMMON ACROSS THE WEST AND ALONG THE LAKESHORE. EXPECT TO
SEE MVFR CLOUD COVER TO SPREAD BACK INTO THE AREA FROM THE SOUTHWEST.
THIS MAY BE A BIT SLOWER TO OCCUR ACROSS THE EAST BUT WITH SOME
SCATTERED SHOWERS WE EXPECT THERE WILL STILL BE AT LEAST SOME PATCHY
MVFR CONDITIONS.

THE MAIN CONCERN WILL BE THE SEVERE THUNDERSTORM POTENTIAL ALONG A
STRONG COLD FRONT THAT WILL ARRIVE IN THE TOLEDO AREA AROUND
22Z...KCLE AND KMFD AROUND 00Z AND KYNG AND KERI AROUND 02Z.
SEVERE GUSTS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.
WINDS IN THE WAKE OF THE FRONT WILL SHIFT TO THE SOUTHWEST AND
INCREASE. MOST LOCATIONS WILL SEE GUSTS 35 TO 40 KNOTS THROUGH THE
OVERNIGHT.

OUTLOOK...NON-VFR CONDITIONS WILL BE SCATTERED ACROSS THE REGION
IN SHOWERS. A FEW SHSN MONDAY NIGHT...MAINLY ACROSS NE OH/NW PA.
CONDITIONS IMPROVING TO VFR FROM WEST TO EAST TUESDAY.

&&

.MARINE...
WINDS WILL SHIFT FROM THE SOUTH TO THE WEST SOUTHWEST THIS EVENING
AS A COLD FRONT MOVES ACROSS THE LAKE. SEVERE THUNDERSTORMS MAY
PRODUCE WIND GUSTS OVER 50 KNOTS WITH THE FRONTAL PASSAGE. THE WINDS
IN THE WAKE OF THE FRONT SHOULD REMAIN AROUND 40 KNOTS. SINCE WE
WILL HAVE GALES WE EXPECT WATER LEVELS TO DROP WITH IT BOTTOMING OUT
ABOUT 40 INCHES BELOW LEVELS FOR SAFE NAVIGATION. THE GALES WILL
CONTINUE INTO AT LEAST MONDAY AFTERNOON. WATER LEVELS WILL NOT
RECOVER UNTIL WINDS BEGIN TO SHIFT TO THE NW AND DECREASE.

HIGH PRESSURE WILL MOVE ACROSS THE LAKE ON TUESDAY WITH LIGHTER
WINDS. AS THE HIGH MOVES EAST OF THE REGION ON WEDNESDAY SOUTHERLY
WINDS WILL RETURN. THESE SOUTHERLY WINDS WILL INCREASE INTO THURSDAY
AS ANOTHER COLD FRONT MOVES INTO THE CENTRAL GREAT LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ011>014-020>023-
     031>033-038-089.
     WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ003-006>010-017>019-
     027>030-036-037-047.
PA...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST MONDAY FOR LEZ061-142>149-162>169.
     LOW WATER ADVISORY UNTIL 4 PM EST MONDAY FOR LEZ142>144-
     162>164.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KIELTYKA/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Nov 17, 4:36 PM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
436 PM EST SUN NOV 17 2013

OHZ011>014-020>023-031>033-038-089-182145-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
436 PM EST SUN NOV 17 2013

...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   WIND ADVISORY.

THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006-008>010-017>019-027>030-036-037-047-182145-
LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
436 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   TORNADO WATCH.

THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH
THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST
AND NORTH CENTRAL OHIO.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ001>003-182145-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
436 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>144-162>164-182145-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
436 PM EST SUN NOV 17 2013

...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   GALE WARNING.
   LOW WATER ADVISORY.

THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE
THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60
KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED
TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   LOW WATER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ145>148-165>168-182145-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
436 PM EST SUN NOV 17 2013

...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   GALE WARNING.

THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE
THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60
KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED
TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ007-182145-
OTTAWA-
436 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   TORNADO WATCH.

THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH
THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST
AND NORTH CENTRAL OHIO.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-149-169-182145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
436 PM EST SUN NOV 17 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE
THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60
KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED
TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:33 AM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more32 hr
Nov 17, 3:36 PM ESTLow Water AdvisoryCLE24 hr
Nov 17, 4:55 PM ESTSpecial Marine WarningCLE2 hr
Nov 17, 5:19 PM ESTTornado WarningCLEWood41 min
Nov 17, 5:35 PM ESTTornado WarningCLELucas25 min
Nov 17, 5:41 PM ESTSevere Thunderstorm WarningCLEOttawa, Sandusky49 min
Nov 17, 5:52 PM ESTSevere Thunderstorm WarningCLESeneca53 min
Nov 17, 5:56 PM ESTSevere Thunderstorm WarningCLEHancock64 min
Nov 17, 6:19 PM ESTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot71 min
Nov 17, 6:25 PM ESTTornado WarningCLEMarion, Wyandot35 min
Nov 17, 6:28 PM ESTSevere Thunderstorm WarningCLEErie, Sandusky47 min
Nov 17, 6:34 PM ESTSevere Thunderstorm WarningCLESeneca41 min
Nov 17, 6:39 PM ESTSevere Thunderstorm WarningCLEHuron66 min
Nov 17, 6:52 PM ESTSpecial Marine WarningCLE113 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.